Finiteness conditions in groups of tree automorphisms
Algebra i logika, Tome 37 (1998) no. 5, pp. 568-605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_5_a3,
author = {A. V. Rozhkov},
title = {Finiteness conditions in groups of tree automorphisms},
journal = {Algebra i logika},
pages = {568--605},
year = {1998},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_5_a3/}
}
A. V. Rozhkov. Finiteness conditions in groups of tree automorphisms. Algebra i logika, Tome 37 (1998) no. 5, pp. 568-605. http://geodesic.mathdoc.fr/item/AL_1998_37_5_a3/